MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN RHK FEMORAL COMPONENT; PROSTHESIS KNEE

ZIMMER BIOMET, INC. NEXGEN RHK FEMORAL COMPONENT; PROSTHESIS KNEE
Catalog Number 00588001601
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 04/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure two months post implantation due to infection and loosening of femoral and articular surface prosthesis.No more information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: segmental art surf sz f 14mm catalog#: 00585006014, lot#: 63644224.Prc agmt block dist sz f 5mm, catalog#: 00599003610, lot#: 64669837.Prc agmt block dist sz f 5mm, catalog#: 00599003610, lot#: 64174947.Stem implant 16mmx200mm, catalog#: 00598801116, lot#: 64116817.G2: australia.H6: mechanical (g04) - femur.H3: customer has indicated that the product will not be returned because it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.This complaint is not confirmed.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue.To monitor for trends.

Brand Name
NEXGEN RHK FEMORAL COMPONENT
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22052549
Report Number0001822565-2025-01465
Device Sequence Number5355373
Product Code KRO
UDI-Device Identifier00889024199163
UDI-Public(01)00889024199163(17)270825(10)65117229
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number00588001601
Device Lot Number65117229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexUnknown